# SDR CA020830022

- Difficulty date: August 23, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 56,766 hours
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE VIBRATION FELT FROM TOP OF DESCENT TO LANDING. NR 2 FUEL LEVER VIBRATING AND DURING TAXI WHEN POWER ADDED. TURBINE VIBRATION GOES UP TO 2.5 TO 3.
